# SDR FDEA201110074364

- Difficulty date: October 7, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6313515
- Condition: Misrepaired
- Location: Bs 1960 L39-40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 1960 BETWEEN   LONGERON 39RT AND LONGERON 40RT MISREPAIRED.  CARRIED OUT REPAIR AS PER SRM 53-00-01 FIG 201 REPAIR 1 REV 47. EO# E1-5100-7-5001 A5 PART 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
